# SDR CALA2015091094287

- Difficulty date: September 8, 2015
- Submitted: September 10, 2015
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 70,501 hours, 26,685 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR RETURN DUE TO FIRST OFFICER SLIDING WINDOW CRACKED.  EMER DECLARED, FIRST OFFICERS WINDOW SHATTERED.  REPLACED WINDOW IAW 56-12-11-400-002A.  OPERATIONS CHECKED GOOD.
